Modelling congenital transmission of Chagas' disease

Raimundo, SM; Massad, E; Yang, HM; (2010) Modelling congenital transmission of Chagas' disease. Bio Systems, 99 (3). pp. 215-222. ISSN 0303-2647 DOI: https://doi.org/10.1016/j.biosystems.2009.11.005

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.biosystems.2009.11.005

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar